# SDR 2003F00208

- Difficulty date: February 19, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6901 - PHX - AFTER TAKEOFF, THE PILOT RAISED THE GEAR HANDLE AND RECEIVED A GEAR DISAGREE MESSAGE.  PILOT PUT HANDLE IN THE DOWN POSITION AND RECEIVED A GEAR DOWN MESSAGE. RETURNED TO THE FIELD AND LANDED SAFELY.  MAINTENANCE DISCOVERD A BENT PROXIMITY SENSOR BRACKET ON THE NOSE GEAR.  MAINTENANCE REPLACED THE PROX SENSOR BRACKET.  OPS CHECK GOOD.  (M)
